Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

What the bees know and what they do not know


Author: L. Fejes Tóth
Journal: Bull. Amer. Math. Soc. 70 (1964), 468-481
DOI: https://doi.org/10.1090/S0002-9904-1964-11155-1
MathSciNet review: 0163221
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. D'Arcy Thompson, On growth and form. I, II, 2nd ed., Cambridge Univ. Press, Cambridge, 1952. MR 128562
  • 2. M. N. Bleicher and L. Fejes Tóth, Two-dimensional honeycombs, Amer. Math. Monthly (to appear). MR 185512
  • 3. L. Fejes Tóth, Über das kürzeste Kurvennetz, das eine Kugeloberfläche in flächengleiche konvexe Teile zerlegt, Mat. Term.-tud. Értesitö 62 (1943), 349-354. MR 24155
  • 4. L. Fejes Tóth, Isoperimetric problems concerning tessellations, Acta Math. Acad. Sci. Hungar. 14 (1963), 343-351. MR 157294
  • 5. L. Fejes Tóth, On shortest nets with meshes of equal area, Acta Math. Acad. Sci. Hungar. 11 (1960), 363-370. MR 126214
  • 6. L. Fejes Tóth, An arrangement of two-dimensional cells, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 2 (1959), 61-64. MR 116264
  • 7. L. Fejes Tóth, Filling of a domain by isoperimetric discs, Publ. Math. Debrecen 5 (1957), 119-127. MR 90070
  • 8. L. Fejes Tóth, Lagerungen in der Ebene, auf der Kugel und im Raum, Springer, Berlin, 1953. MR 57566
  • 9. L. Fejes Tóth and A. Heppes, Filling of a domain by equiareal discs, Publ. Math. Debrecen 7 (1960), 198-203. MR 123239
  • 10. A. Heppes, Filling of a domain by discs, Publ. Math. Decebren (to appear). MR 166684


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11155-1

American Mathematical Society